# SDR USAA2013090300018

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 43,463 hours, 15,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT BULBS NOT WORKING.  REPLACED AFT GALLEY BULL NOSE OVERHEAD EMERGENCY EXIT LIGHT ASSY.
